# SDR IPXA2019070644153

- Difficulty date: June 12, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 22141261151
- Part serial: 0914001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 ENGINE O/B T/R UPPER TRACK LUG EXTERNAL SURFACE HAS A LARGE WEAR MARK ON UPPER SURFACE. REPAIRED DAMAGED #1 ENGINE O/B T/R UPPER LUG IAW EA 300-7830-01-A7828 REV. IR AND EO A300-7830-73162-A. (MAJOR)
